# SDR CALA2024012300205

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 59,861 hours, 21,699 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 059C1617
- Condition: Faulted
- Location: Cabin Temp
- Part time: 86,244 hours, 32,223 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

CONT CAB TEMP 40-65C IN CLIMB. T/S AND FOUND LT PACK TEMP SENSOR CONNECTOR LOOSE AND FAULTY, CAUSING PACK TCV TO PARTIALLY OPEN. REQ'S LT PACK TEMP SENSOR AND CONNECTOR REPLACEMENT. REPLACED TEMP SENSOR (T472) PER AMM 21-51-52/401. REQUIRES LEAK AND OPS CHECK. ALSO REPLACED D3866 PLUG PER REF WDM 21-51-12-4. PERFORM OPS CHECK OF LEFT TEMP CONTROL VALVE. VALVE DOES NOT OPERATE TOP OPEN POSITION. ZONE TEMP CONTROLLER BITE SHOWS NO FAULTS. VALVE NIS R/R LEFT PACK TEMP CONTROL VALVE PER AMM 21-51-10, OPS AND LEAK CHKS GOOD. ALSO LEAK CHECKED TEMP SENSOR (T472), LEAK CHK GOOD. OPS CHK''D LEFT PACK SYSTEM, THE LEFT PACK DISCHARGE TEMP STILL GETS HOT (INTERMITTANT), THE LEFT PACK TCV INTERMITTANTLY SWAPPED #1 AND #2 PACK/ZONE TEMP CONTROLLERS PER AMM 21-61-20 AND OPS CHK''D BOTH PACKS SEVERAL TIMES. PROBLEM FOLLOWED TO RIGHT PACK, RIGHT PACK DISCHARGE TEMP DRIVES PAST 60 DEG C WHILE LEFT PACK REMAINED AT 20 DEGS C. CONTROLLERS PUT BACK TO VALVE, CONTROL, OFF 58-2151-9-0011 5638 ON 58-2151-9-0011 2814 VALVE, CONTROL, OFF 58-2151-9-0011 5638 ON 0000 GETS A SIGNAL TO DRIVE FULL OPEN. PARTS USED: 58-2151-9-0011,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1525343 SN OFF 5638 ORIGINAL POSITIONS, SUGGEST REPLACING #1 PZTC. CONTROLLER, CAB OFF 58-2161-9-0002 1617 ON 58-2161-9-0002 4753 CONTROLLER, CAB OFF 58-2161-9-0002 1617 ON 0000 REPLACED LT ZONE TEMP CNTLR PER AMM 21-61-20. PERFORMED BITE CHK TO RESET ANY FAULTS ON BOTH TEMP CNTLRS. RAN PACKS FOR AN HOUR AND MONITORED. ALL TEMP
